Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Blomer, Valentin / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Echterhoff, Siegfried / Frahm, Jan / Gordina, Maria / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 10, Issue 4

Issues

Boundary value problem with an oblique derivative for uniformly elliptic operators with discontinuous coefficients

Antonino Maugeri
  • Department of Mathematics, University of Catania, Viale “A. Doria” 6, 95125 Catania, Italy.
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Dian K Palagachev
  • Department of Mathematics, Technological University of Sofia, 8 “Kl. Okhridski” blvd., 1756 Sofia, Bulgaria.
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2009-03-02 | DOI: https://doi.org/10.1515/form.10.4.393

Abstract

Strong solvability is proved in the Sobolev space W 2, p(Ω), 1 < p < ∞, for the regular oblique derivative problem

assuming .

About the article


Received: 1996-07-20

Revised: 1997-01-10

Published Online: 2009-03-02

Published in Print: 1998-07-10


Citation Information: Forum Mathematicum, Volume 10, Issue 4, Pages 393–405, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.10.4.393.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
[2]
Giuseppe Di Fazio, Denny Ivanal Hakim, and Yoshihiro Sawano
European Journal of Mathematics, 2017, Volume 3, Number 3, Page 728
[3]
Sun-Sig Byun and Mikyoung Lee
International Journal of Mathematics, 2015, Volume 26, Number 01, Page 1550001
[4]
[5]
Antonino Maugeri, Dian K Palagachev, and Carmela Vitanza
Journal of Mathematical Analysis and Applications, 2001, Volume 263, Number 1, Page 33
[6]
Giuseppe Di Fazio, Dian K. Palagachev, and Maria Alessandra Ragusa
Journal of Functional Analysis, 1999, Volume 166, Number 2, Page 179
[7]
Dian K. Palagachev
Journal of Functional Analysis, 2005, Volume 229, Number 1, Page 121
[8]
Gary M. Lieberman
Journal of Differential Equations, 2001, Volume 173, Number 1, Page 178
[9]
Lubomira G. Softova
Nonlinear Analysis: Theory, Methods & Applications, 2003, Volume 52, Number 4, Page 1079
[10]
Kazuaki Taira
Journal de Mathématiques Pures et Appliquées, 2003, Volume 82, Number 9, Page 1137
[11]
Dian K. Palagachev
Communications in Partial Differential Equations, 2008, Volume 33, Number 2, Page 209
[12]
D. K. Palagachev
International Mathematics Research Notices, 2006
[13]
Dian K. Palagachev, Lutz Recke, and Lubomira G. Softova
Mathematische Annalen, 2006, Volume 336, Number 3, Page 617
[14]
Kazuaki Taira
Acta Mathematica Sinica, English Series, 2009, Volume 25, Number 5, Page 715

Comments (0)

Please log in or register to comment.
Log in